Jump to content
Important Survey - Please Participate ×

High folate and SIBO


[Ja...]

Recommended Posts

I am having a super hard time with wothdrawal

No one understands why

I microtapered after a cold turkey and fast taper

Initially I wasn't using daily

So.. I got hit at 1mg Valium I am on remeron and also just had to add neurontin (life or death decision ) bc I hit acute at 1mg w Akathesia pacing terror and severe unrelenting pain

Gabapentin helped me

My question is: do you think taking xifaxin for my SIBO could possibly help me get off benzo easier? Could it be that my untreated SIBO (I have had this for so many years losing weight etc) my gut issues are they causing more problems and has anyone taken xifaxin while in benzo withdrawal ?

Not only am I in benzo withdrawal I was fairly stable two mos ago ... Then boom. So I am not stable w my health. I tried b12 supplements and felt terror beyond terror for days. Then it lifted once I stopped

I always feel it's best to do nothing but in this case could it help me heal? I wonder?

Thank you

Link to comment
Share on other sites

Sorry you are going through such a rough time right now Jackson.  It seems benzo withdrawal can affect previous health issues too.  The NP I was working with said that Benzos can cause SIBO as well by slowing down our gut motility.  She suspects that I have SIBO but, I'm waiting until the withdrawal sxs get better before I get tested or try any treatments. I don't know if treating your SIBO now with xifaxin would help during withdrawal though. 
Link to comment
Share on other sites

I took 2 rounds of xifacin when I was in tolerance withdrawal last summer. It worked really well for me. It cleared up my gut issues for a good month or so. Then I reinstated benzos daily...I started having gut issues again. I don't honestly think it would hurt you. If I could handle it, so can you. I'm homozygous for mthfr mutation if that says anything. Good luck deciding!
Link to comment
Share on other sites

What a puzzle

I have a fantasy I will take it and my withdrawal won't be as hideous

I would be able to absorb my nutrients and my Akathesia would lift poof!!

Thank you all

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...